| Model Number |
MCS-P3-29-AOA |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Valvular Insufficiency/ Regurgitation (4449); Hemodynamic instability (4868)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that ten years and three months following the implant of this transcatheter bioprosthetic valve, the valve failed.The patient had severe aortic stenosis (as), moderate paravalvular leak (pvl) and hemodynamic instability.The patient was sent for a computed tomography (ct) work-up, and a transcatheter aortic valve replacement (tavr) procedure was planned for a future date.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received clarifying that 9 years and 11 months following the valve implant, the valve failed.10 years following the valve implant, severe paravalvular leak (pvl) was observed.A pre-implant dilation was performed reducing the (pvl) to moderate.Subsequently a second valve was implanted valve-in-valve.Post mean gradient of 3 millimeters of mercury (mmhg) was reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Clarifying information was received which reported that the pre dilation was performed prior to the implant of the evolut fx valve.Moderate paravalvular leak (pvl) was observed following the valve in valve procedure.The implanting team felt that the pvl could not be improved further with a post dilation therefore one was not performed.